# SDR FDEA202203130493

- Difficulty date: March 13, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: ACA0061503
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON FRAME AT MAIN DECK CARGO   COMPARTMENT STATION 535 LONGERON 24 LEFT HAND. EXISTING REPAIR ON FRAME AT MAIN DECK CARGO COMPARTMENT STATION 535 LONGERON   24 LEFT HAND EVALUATED AND FOUND EXISTING REPAIR ANGLES WITH DEEP CHAFFED   MARK . MAIN DECK FRAME AT STATION 535 LONGERON 24 LEFT HAND CARRIED OUT REPAIR   IN ACCORDANCE WITH SRM 53-20-07-2R REPAIR 1 FIGURE 201. EO 1-5100-7-5001 B7 PART 1   TITLE : STRUCTURES - REPAIR CATALOG - MD-11 - REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSFIED AS MAJOR PER GMM 6-2-  100
